IJPAM: Volume 82, No. 3 (2013)
OF A TUPLE OF OPERATORS
Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN
Abstract. In this paper we give conditions under which a tuple of commutative bounded linear operators, acting on a Banach space, satisfying the property of topologically mixing.
Received: December 12, 2011
AMS Subject Classification: 47B37, 47B33
Key Words and Phrases: tuple, hypercyclic vector, hypercylicity criterion, topologically mixing
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395